Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unable to lose weight, fat deposits in thighs and arms. Tried dietary changes. Due to thyroid?

hi I am 23 years old and my weight is 60 kgs, from more than a year ia m trying to lose weight but not able 2, I hav changed my diet toyally, I eat more fruits n vegetables, don t eat after 7pm, n do work-out for 40 min everyday,even then I am t able 2 lose weight, I am fat specially from thighs and arms, and I have got stretchmarks on my hips, I have a strong feeling that it is because I have thyroid , may this be a reason???? p;s my dad is not allowing me 2 do the thyroid test
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for your query.

I am something confused.
You did not mention your height.
60 kg is not a excess weight of a 23 yrs old person.
The common features of hypothyroidism are weight gain,constipation,voice change etc.
Stria is not a feature of hypothyroidism.
But cushing syndrome is a possibility.

You may consult your doctor if you are facing problem.
Take care.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor